# SDR DALA2018043002917

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 7,275 hours, 2,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR ESCAPE SLIDE GIRT BAR HANGING OUTSIDE WITH DOOR HALF WAY SHUT.   SAFETY PINNED AND REMOVED L1 DOOR SLIDE, FOUND NO DAMAGE OR EVIDENCE OF TAMPERING. REINSTALLED THE SLIDE IAW AMDS CARD 2560-4425.
